Jak cytować publikację

Algorithmic Computation of the Conley Index for Multivalued Maps with No Continuous Selector in Cubical Spaces

Format cytowania:
PRZYBYLSKI, Mateusz. Algorithmic Computation of the Conley Index for Multivalued Maps with No Continuous Selector in Cubical Spaces. Schedae Informaticae, 2019, Volume 28, p. 9-24, wrz. 2019. ISSN 2083-8476. Available at: <https://www.ejournals.eu/Schedae-Informaticae/2019/Volume-28/art/19799/>. Date accessed: 30 wrz. 2019 doi:https://doi.org/10.4467/20838476SI.19.001.14284.